| Model Number |
PDL-M-IP08S |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Unspecified Nervous System Problem (4426)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient (female, 42 years) was implanted with a prodisc l device at l5-s1 on (b)(6) 2025.After implantation surgery the patient was experiencing neurological issues and it was found that the device was off of midline by 1.5 mm.The implant was removed on (b)(6) 2025 and the patient was fused with a cage and plate.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazardous situations associated with the complaint are identified and mitigated to a level where the clinical benefit outweighs the harm.The prodisc l device was not returned following the removal surgery.Therefore, no device evaluation could be completed.Additionally, no pre-removal imaging was provided.There were no anomalies identified during the complaint investigation.The removal was completed due to patient neurological symptoms caused by the device placed off of midline.The submission is 3 of 3 devices involved in this event.
Event or Problem Description
A patient (female, 42 years) was implanted with a prodisc l device at l5-s1 on (b)(6) 2025.After implantation surgery the patient was experiencing neurological issues and it was found that the device was off of midline by 1.5 mm.The implant was removed on (b)(6) 2025 and the patient was fused with a cage and plate.